# SDR FDKA2009012300015

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 18,510 hours, 17,212 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Dirty
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6278 BTV TO JFK.  IN FLIGHT GALLEY SERVICE DOOR SQUEAL.  MX CLEANED DOOR SEAL, OPS GOOD.  PRESS GOOD, NO DEFECTS NOTED.
